uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Repulsive fixpoints of analytic functions with applications to complex dynamics
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
2000 (English)In: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, ISSN 0024-6107, Vol. 62, 139-148 p.Article in journal (Refereed) Published
Abstract [en]

Let G be a family of functions analytic in a domain D in the complex plane. It is proved that G is a normal family, provided that for each f epsilon G, there exists k = k(f) > 1 such that the kth iterate f(k) has no repulsive fixpoint in D. A new proof of

Place, publisher, year, edition, pages
LONDON MATH SOC , 2000. Vol. 62, 139-148 p.
Keyword [en]
URN: urn:nbn:se:uu:diva-36585OAI: oai:DiVA.org:uu-36585DiVA: diva2:64484
Addresses: Essen M, Uppsala Univ, Dept Math, Box 480, S-75106 Uppsala, Sweden. Uppsala Univ, Dept Math, S-75106 Uppsala, Sweden. Peking Univ, Dept Math, Beijing 100871, Peoples R China.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 174 hits
ReferencesLink to record
Permanent link

Direct link